On minimum-time paths of bounded curvature with position-dependent constraints release_wret5kq36zho3ljds3ywqerq2u

by Ricardo G. Sanfelice, Sze Zheng Yong, Emilio Frazzoli

Published in Automatica by Elsevier BV.

2014   Volume 50, p537-546

Archived Files and Locations

application/pdf  479.5 kB
file_3udx3lvb2jg2rcxeexlaxppq7m
web.archive.org (webarchive)
dspace.mit.edu (web)
application/pdf  536.3 kB
file_ndmobae3ebfyrmxeipuevxswyq
web.archive.org (webarchive)
ares.lids.mit.edu (web)
application/pdf  376.2 kB
file_gu2psgmlwfamjp4ujz53gd47ca
web.archive.org (webarchive)
escholarship.org (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2014
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0005-1098
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 085d859e-8119-43bc-ba03-53065570640f
API URL: JSON